Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 06 > No. 1

 
   

A Reliable Algorithm for Solving Tenth-order Boundary Value Problems

PP: 103-107
Author(s)
Muhammad Aslam Noor, Eisa Al-Said, Syed T. Mohyud-Din,
Abstract
In this paper, we use the variational iterative method for solving the tenth-order boundary value problems. The analytical solutions of the equations have been obtained in terms of convergent series with easily computable components. Several examples are given to check the efficiency of the proposed algorithm. The fact that variational iteration method solves nonlinear problems without using the Adomianís polynomials is a clear advantage of this technique over the decomposition method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved